# SDR USAA2010112292626

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 35,400 hours, 14,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40652500
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 185 - FLL - EEL - EMERGENCY EXIT SIGN COVER IS BROKEN AT ROW 9 LEFT FORWARD BOTTOM SIDE OF EMERGENCY DOOR.  MAINTENANCE REPLACED EMERGENCY EXIT SIGN COVER AT ROW 9 LEFT.
